# SDR DALA2017031702241

- Difficulty date: March 16, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 80,720 hours, 35,785 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 1360-1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO INTERCOSTAL UPPER ATTACH ANGLE CORRODED BS 1360 - 1380 ABOVE STRINGER 27L.   REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-04.  LOCATED & DRILLED THE NEW ATTACH ANGLE.  INSTALLED IAW SRM 51-40-02, DWG 146N5410-2, REV A.
